# SDR FOTR20180315001

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,650 hours, 31,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Bs 847
- Part time: 51,650 hours, 31,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION ON THE FRAME AT BS 847, RBL 16.
